Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Wants to postpone periods. Prescribed ovral-g, ovral-l. Side effects of medication?

HELLO ,I JUST WANTED TO POSTPONE MY PERIODS FOR WHICH PREVIOUSLY I HAD TAKEN OVRAL-G. IAM LITTLE CONFUSED THAT WHETHER OVRAL-G OR OVRAL-L WHICH LEADS TO POSTPONEMENT OF PERIODS. APART FROM THAT SOME PEOPLE ALSO SAID THAT TAKING OVRAL -G OR OVRAL-L CAN ALSO LEAD TO CREATING CYST IN OVARY AND CHANCES OF NOT GIVING BIRTH TO A BABY IN FUTURE .ARE THE SAFE FOR FUTURE AND WHICH IS APPROPRIATE FOR POSTPONEMENT OF PERIODS?PLS SUGGEST YYYY@YYYY
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  428
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN, Maternal and Fetal Medicine 's  Response
Hello!
Thanks for your query.
Ovral l and Ovral g have quite different formulations .
Ovral L has .02mg of ethinyl estradiol and .1mg of levonorgestrel .
Ovral G has .05mg of ethinyl estradiol and .5mg of norgestrel.
They do not cause cysts in ovaries.
I'd try the Ovral L, because it has in general the lowest amount of hormones in it.
You'll probably have fewer side effects on Ovral L.
Take care of your self
Answered: Thu, 10 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor